Description
Provides temporary relief of pain associated with headache (including migraine and tension headache), arthritis, muscular and neuralgic conditions, toothache, backache and period pain. Reduces fever.
No shipping option selected.
$5.49
Fast effective relief from pain & reduces fever.
*This product is not available in our WholeLife Healthfoods Markets stores but can be purchased through any WholeLife Pharmacy & Healthfoods store
**Please note this is a Pharmacy Medicine**
![]() |
Available for Nationwide Delivery |
![]() |
Available for Click and Collect |
![]() |
Available for Local Delivery |
Provides temporary relief of pain associated with headache (including migraine and tension headache), arthritis, muscular and neuralgic conditions, toothache, backache and period pain. Reduces fever.
Paracetamol 500mg.
Contains phenylalanine, sodium saccharin and aspartame. Free from maize and gluten. Flavour free however includes citric acid which may provide a little flavour and acts as a preservative as well.
Adults & Children over 12 years: Dissolve 1-2 tablets in a glass of water every 4 to 6 hours as necessary. Keep to the recommended dose. Do not exceed 8 tablets a day. Adults: do not take this medicine for more than a few days at a time unless advised by a doctor. Children 7-12 years: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.
Children 7-12 years: Dissolve 1 tablet in a glass of water every 4 to 6 hours as necessary. Keep to the recommended dose. Do not exceed 4 tablets a day. Do not take this medicine for longer than 48 hours at a time unless advised by a doctor.
Take only when tablet is dissolved in water.
Not to be given to children under 7 years. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. If you are on a low sodium diet – please note that the quantity of sodium from a maximum daily dose (8 tablets) is 3.5g. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Contains: phenylalanine, sodium saccharin and aspartame.
Reviews
There are no reviews yet.